| Model Number |
24686 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the cephalic vein.A 6.0 x40, 40cm gladiator elite balloon catheter was advanced for dilatation.However, during the procedure, the balloon ruptured.The procedure was completed with another of same device with no patient complications reported, and the patient was stable.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the cephalic vein.A 6.0 x40, 40cm gladiator elite balloon catheter was advanced for dilatation.However, during the procedure, the balloon ruptured.The procedure was completed with another of same device with no patient complications reported, and the patient was stable.It was further reported that the lesion was moderately calcified, and the balloon ruptured during the first inflation at 16 atmospheres for 10 seconds.
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.E1: initial reporter phone: (b)(6).